# SDR AALA202507282769

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 55,295 hours, 21,107 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT CIDS 1 SYSTEM TEST FOUND BATTERY/EMERGENCY POWER SUPPLY UNIT 13WL AFT LEFT FAULT MESSAGE. MAINTENANCE RESEATED CONNECTOR ON EMERGENCY POWER SUPPLY UNIT 13WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00-710-001-A WITH NO FAULTS NOTED.
